hi everyone !
last week i think i was on monday i had my pap smear and i was having some discharge and some how a burning felling in the outside of my vagina ! well this monday i went 2 my doctor because the burning is a bit more and uncomtrable well she give me a cream to put in the inside and the outside is call miconazole nitrate she also told me that my pap smear what abnormal with was shocking to me she said i has HPV im very confused and scared she said i need another test done to see exacly what type of HPV its but my question is what can be causing that burning on the outside i had this for over 3 week or so , and is very uncomtrable my skin looks normal is not red , or irrtated none of that ??? can some one pls give me some advice of what can be going on ? can this be cause by the stress a been having over std's
i had my std test done an everything was clear what can this be ? i am a 22 year old girl
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.